Prati
Fan Wei
Fan Wei
Department of Mathematics, Princeton University
Potvrđena adresa e-pošte na princeton.edu - Početna stranica
Naslov
Citirano
Citirano
Godina
Self-paced Multi-task Learning
HZ C Li, F Wei, J Yan, W Dong, Q Liu
The 31th AAAI Conference on Artificial Intelligence (AAAI-17), 2017
77*2017
Graph edge partitioning via neighborhood heuristic
C Zhang, F Wei, Q Liu, ZG Tang, Z Li
Proceedings of the 23rd ACM SIGKDD International Conference on Knowledge …, 2017
422017
Local max-cut in smoothed polynomial time
O Angel, S Bubeck, Y Peres, F Wei
49th Annual ACM Symposium on the Theory of Computing (STOC 2017), 2016
382016
Finding cliques in social networks: A new distribution-free model
J Fox, T Roughgarden, C Seshadhri, F Wei, N Wein
SIAM journal on computing 49 (2), 448-464, 2020
342020
A self-paced regularization framework for multilabel learning
C Li, F Wei, J Yan, X Zhang, Q Liu, H Zha
IEEE transactions on neural networks and learning systems 29 (6), 2660-2666, 2017
312017
Product decompositions of the symmetric group induced by separable permutations
F Wei
European Journal of Combinatorics 33 (4), 572-582, 2012
14*2012
On the number of cliques in graphs with a forbidden minor
J Fox, F Wei
Journal of Combinatorial Theory, Series B, 2017
132017
On the local approach to Sidorenko's conjecture
J Fox, F Wei
Electronic Notes in Discrete Mathematics 61, 459-465, 2017
112017
Max-margin-based discriminative feature learning
C Li, Q Liu, W Dong, F Wei, X Zhang, L Yang
IEEE transactions on neural networks and learning systems 27 (12), 2768-2775, 2016
112016
Two-sample Dvoretzky–Kiefer–Wolfowitz inequalities
F Wei, RM Dudley
Statistics & Probability Letters, 2011
102011
Fast property testing and metrics for permutations
J Fox, F Wei
https://arxiv.org/abs/1611.01270, 2016
8*2016
On the number of cliques in graphs with a forbidden subdivision or immersion
J Fox, F Wei
http://arxiv.org/abs/1606.06810, 2016
7*2016
Evacuation of standard Young tableaux and divisors on metric graphs
R Agrawal, V Sotirov, F Wei
The electronic journal of combinatorics (ELECTRON J COMB) 20 (3), P33, 2012
7*2012
Arithmetic properties of generalized Rikuna polynomials
Z Chonoles, J Cullinan, H Hausman, AM Pacelli, S Pegado, F Wei
Publications mathématiques de Besançon. Algèbre et théorie des nombres, 19-33, 2014
42014
Non-bipartite k-common graphs
D Kral, JA Noel, S Norin, J Volec, F Wei
Combinatorica 42 (1), 87-114, 2022
32022
On the inducibility problem for random Cayley graphs of abelian groups with a few deleted vertices
J Fox, L Sauermann, F Wei
Random Structures & Algorithms 59 (4), 554-615, 2021
22021
Threshold Ramsey multiplicity for odd cycles
D Conlon, J Fox, B Sudakov, F Wei
arXiv preprint arXiv:2108.00987, 2021
22021
Phase transition of degeneracy in minor-closed families
CH Liu, F Wei
arXiv preprint arXiv:1912.02375, 2019
22019
Threshold Ramsey multiplicity for paths and even cycles
D Conlon, J Fox, B Sudakov, F Wei
European Journal of Combinatorics 107, 103612, 2023
12023
Irregular subgraphs
N Alon, F Wei
arXiv preprint arXiv:2108.02685, 2021
12021
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20